MAUDE Adverse Event Report: NISSHA MEDICAL TECHNOLOGIES LIMITED BOSTON SCIENTIFIC; NEUTRAL ELECTRODE

NISSHA MEDICAL TECHNOLOGIES LIMITED BOSTON SCIENTIFIC; NEUTRAL ELECTRODE
Model Number DGP-PMC2-25
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 08/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient had an rfa on 8/5 and reported a burn on the back of their right thigh.Burn cream was prescribed to aid in healing.
 
Additional Manufacturer Narrative
A dhr review was completed for the associated lot, 80875.There were no nonconformances identified with the materials or process prior to release of the product.There have been no other complaints for this lot.Additional information was requested but was not able to be provided.With the limited information provided, no further action is required at this time.

Brand Name
BOSTON SCIENTIFIC
Common Device Name
NEUTRAL ELECTRODE
Manufacturer (Section D)
NISSHA MEDICAL TECHNOLOGIES LIMITED
torbay business park
woodview rd
paignton, devon TQ4 T HP
UK  TQ4 THP
Manufacturer (Section G)
NISSHA MEDICAL TECHNOLOGIES LIMITED
torbay business park
woodview rd
paignton, devon TQ4 7 HP
UK   TQ4 7HP
Manufacturer Contact
juliana scotto di carlo
400 exchange street
buffalo, NY 14204
7168496419
MDR Report Key20200620
Report Number3008933393-2024-00012
Device Sequence Number20501920
Product Code GEI
UDI-Device Identifier15060441917635
UDI-Public(01)15060441917635(17)260111(11)240112(10)80875
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K203494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/11/2026
Device Model NumberDGP-PMC2-25
Device Catalogue Number4012998C
Device Lot Number80875
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/14/2024
Initial Report FDA Received Date09/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown